RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1946, Volume 10, Issue 2, Pages 135–166 (Mi izv3594)  

This article is cited in 1 scientific paper (total in 1 paper)

On the theory of the equation $y\dfrac{\partial^2z}{\partial x^2}+\dfrac{\partial^2z}{\partial y^2}=0$

F. Frankl


Full text: PDF file (2059 kB)

Bibliographic databases:
Received: 04.10.1945

Citation: F. Frankl, “On the theory of the equation $y\dfrac{\partial^2z}{\partial x^2}+\dfrac{\partial^2z}{\partial y^2}=0$”, Izv. Akad. Nauk SSSR Ser. Mat., 10:2 (1946), 135–166

Citation in format AMSBIB
\Bibitem{Fra46}
\by F.~Frankl
\paper On the theory of the equation $y\dfrac{\partial^2z}{\partial x^2}+\dfrac{\partial^2z}{\partial y^2}=0$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1946
\vol 10
\issue 2
\pages 135--166
\mathnet{http://mi.mathnet.ru/izv3594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=16854}
\zmath{https://zbmath.org/?q=an:0061.22604}


Linking options:
  • http://mi.mathnet.ru/eng/izv3594
  • http://mi.mathnet.ru/eng/izv/v10/i2/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, S. L. Khasanova, “Spectral properties of a boundary value problem with a normal derivative in the boundary condition for equations of mixed type and their applications”, Russian Math. (Iz. VUZ), 47:6 (2003), 60–72  mathnet  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:186
    Full text:145
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020